Yuhua SUN


A Property of a Class of Gaussian Periods and Its Application
Yuhua SUN Qiang WANG Qiuyan WANG Tongjiang YAN 
Publication:   
Publication Date: 2018/12/01
Vol. E101-A  No. 12  pp. 2344-2351
Type of Manuscript:  Special Section PAPER (Special Section on Signal Design and Its Applications in Communications)
Category: Communication Theory and Signals
Keyword: 
binary sequencesWhiteman's generalized cyclotomic sequenceGaussian periods2-adic complexity
 Summary | Full Text:PDF(1.2MB)

Two-Round Witness Hiding Protocol
Qihua NIU Tongjiang YAN Yuhua SUN Chun'e ZHAO Fei TANG 
Publication:   
Publication Date: 2018/06/01
Vol. E101-A  No. 6  pp. 953-960
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
witness hidingargument systempoint obfuscationadaptive witness encryption scheme
 Summary | Full Text:PDF(1.3MB)

Autocorrelation of Modified Legendre-Sidelnikov Sequences
Tongjiang YAN Huadong LIU Yuhua SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/02/01
Vol. E98-A  No. 2  pp. 771-775
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherLegendre-Sidelnikov sequenceautocorrelation
 Summary | Full Text:PDF(90.2KB)

Autocorrelation Values of Generalized Cyclotomic Sequences of Order Six
Chun-e ZHAO Wenping MA Tongjiang YAN Yuhua SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/10/01
Vol. E96-A  No. 10  pp. 2045-2048
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cyclotomic sequencesautocorrelationlinear complexity
 Summary | Full Text:PDF(85.3KB)

The Linear Complexity of a Class of Binary Sequences with Three-Level Autocorrelation
Yuhua SUN Tongjiang YAN Hui LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/07/01
Vol. E96-A  No. 7  pp. 1586-1592
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
binary sequenceautocorrelationlinear complexity
 Summary | Full Text:PDF(689.9KB)

Construction of d-Form Sequences with Ideal Autocorrelation
Tongjiang YAN Xiaoni DU Yuhua SUN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/08/01
Vol. E94-A  No. 8  pp. 1696-1700
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
stream ciphersequencesd-form functionsdifference-balanced
 Summary | Full Text:PDF(327.2KB)